# SDR UPS02438252

- Difficulty date: April 21, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D R3 DOOR INT WEB FOUND CRACKED AT FWD FRAME APPROX STOP FITTING NR 7 AREA.  DOOR WEB REPAIRED AS PER SRM 51-40-03 FIG 2.
